Volume 1, issue 1 (2001)

Download this article
For printing
Recent Issues

Volume 21
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Maximal Thurston–Bennequin number of two-bridge links

Lenhard Ng

Algebraic & Geometric Topology 1 (2001) 427–434
Bibliography
1 D Bennequin, Entrelacements et équations de Pfaff, from: "Third Schnepfenried geometry conference, Vol. 1 (Schnepfenried, 1982)", Astérisque 107, Soc. Math. France (1983) 87 MR753131
2 G Burde, H Zieschang, Knots, de Gruyter Studies in Mathematics 5, Walter de Gruyter & Co. (1985) MR808776
3 J Epstein, On the invariants and isotopies of Legendrian and transverse knots, PhD thesis, UC Davis (1997)
4 J B Etnyre, K Honda, Knots and contact geometry I: Torus knots and the figure eight knot, J. Symplectic Geom. 1 (2001) 63 MR1959579
5 E Ferrand, On Legendrian knots and polynomial invariants, Proc. Amer. Math. Soc. 130 (2002) 1169 MR1873793
6 D Fuchs, S Tabachnikov, Invariants of Legendrian and transverse knots in the standard contact space, Topology 36 (1997) 1025 MR1445553
7 L H Kauffman, On knots, Annals of Mathematics Studies 115, Princeton University Press (1987) MR907872
8 W B R Lickorish, Linear skein theory and link polynomials, Topology Appl. 27 (1987) 265 MR918536
9 K Murasugi, Knot theory and its applications, Birkhäuser (1996) MR1391727
10 L Ng, Invariants of Legendrian links, PhD thesis, MIT (2001)
11 D Rolfsen, Knots and links, Mathematics Lecture Series 7, Publish or Perish (1990) MR1277811
12 L Rudolph, A congruence between link polynomials, Math. Proc. Cambridge Philos. Soc. 107 (1990) 319 MR1027784
13 H Schubert, Knoten mit zwei Brücken, Math. Z. 65 (1956) 133 MR0082104
14 S Tabachnikov, Estimates for the Bennequin number of Legendrian links from state models for knot polynomials, Math. Res. Lett. 4 (1997) 143 MR1432817
15 T Tanaka, Maximal Bennequin numbers and Kauffman polynomials of positive links, Proc. Amer. Math. Soc. 127 (1999) 3427 MR1616601
16 N Yufa, Thurston-Bennequin invariant of Legendrian knots, senior thesis, MIT (2001)